# SDR DALA2017051403933

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 1055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TEE FITTING ON AFT MAIN LANDING GEAR DOOR FRAME, BS 1055,  LBL 60. REPLACED THE TEE FITTING IAW SRM 51-30-01, 51-30-02, 51-30-05, 51-10-05 AND DWG 5936395, REV BF.
